Remember that poem? It was kind of cute when I was a kid. So were a lot of other little poems and rhymes. I guess we look back on them with fond memories.
Yesterday was a fuzzy, wuzzy day for me……..not as in “had no hair” (although mine IS rather thin!), but as in fuzzy brained and spacey. Maybe it should be spacey, wacey?
Anyway, I spent most of the day in the recliner. I then graduated to the bed for a few hours. It was NOT a fun day!
My husband and I think it was the Cymbalta. Tiredness, weakness and drowsiness are three of the side-effects. I have experienced them big time the last few days. Needless to say, today I did not take it and do not plan on taking it again unless something dramatic happens.
Over the years we have read about so many musicians, actors and all types of entertainers who were taking cocaine type drugs to keep them going and able to perform for hours on end. Although I grew up in the hippie, drug years, I was never into taking drugs. A boy at my school made some LSD in the school lab and walked out of the window on the third floor. It was not a pretty sight. It made quite an impression on a lot of us and curtailed a lot of drug use at my school.
Although there are several drugs that doctors prescribe to help boost energy for MS patients, I have not been able to take any of the ones I have been given. They made me so nauseas I could not tell if they helped with the low energy level. I do not want something that will be habit forming, but most of the medicines that are given for MS are to be taken the rest of our lives, since MS will be with us the rest of our lives. So, I guess it would not matter if it was habit forming or not. It is better than lying around all the time. It would be nice to have a few more drug options and be able to control a few of the side effects of MS.
If this is rambling, I am still a little fuzzy. I hope by tomorrow it will be mostly out of my system. This trying to hold myself up is rather miserable!
I think I will take spacey, wacey back to the recliner and watch some more TV………..or read a book………..or just day dream…….